# SDR SWAA2016021048875

- Difficulty date: January 13, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 40,990 hours, 19,986 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB VERTICAL STIFFENER CRACKED, AT STAB STATION 92.70.  REPAIRED RIB IAW SRM.
